JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES
Ghaemi, Mohammad Bagher; Majani, Hamid; Gordji, Majid Eshaghi;
  PDF(new window)
 Abstract
We prove the stability for the systems of quadratic-cubic and additive-quadratic-cubic functional equations with constant coefficients on the probabilistic normed spaces (briefly PN spaces).
 Keywords
probabilistic normed spaces;generalized Hyers-Ulam stability;mixed type functional equation;
 Language
English
 Cited by
1.
A General System of Nonlinear Functional Equations in Non-Archimedean Spaces,;;;

Kyungpook mathematical journal, 2013. vol.53. 3, pp.419-433 crossref(new window)
2.
A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces,;;;;

Kyungpook mathematical journal, 2015. vol.55. 2, pp.313-326 crossref(new window)
1.
A General System of Nonlinear Functional Equations in Non-Archimedean Spaces, Kyungpook mathematical journal, 2013, 53, 3, 419  crossref(new windwow)
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, Cambridge, 1989.

2.
C. Alsina, B. Schweizer, and A. Sklar, On the definition of a probabilistic normed space, Aequationes Math. 46 (1993), no. 1-2, 91-98. crossref(new window)

3.
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66. crossref(new window)

4.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. crossref(new window)

5.
J. K. Chung and P. K. Sahoo, On the general solution of a quartic functional equation, Bull. Korean Math. Soc. 40 (2003), no. 4, 565-576. crossref(new window)

6.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. crossref(new window)

7.
S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, London, 2002.

8.
A. Ebadian, N. Ghobadipour, and M. E. Gordji, A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C*-ternary algebras, J. Math. Phys. 51 (2010), no. 1, 10 pages, doi:10.1063/1.3496391. crossref(new window)

9.
A. Ebadian, A. Najati, and M. Eshaghi Gordji, On approximate additive-quartic and quadratic-cubic functional equations in two variables on abelian groups, Results Math. 58 (2010), no. 1-2, 39-53. crossref(new window)

10.
M. Eshaghi Gordji, Stability of a functional equation deriving from quartic and additive functions, Bull. Korean Math. Soc. 47 (2010), no. 3, 491-502. crossref(new window)

11.
M. Eshaghi Gordji, Stability of an additive-quadratic functional equation of two variables in F-spaces, J. Nonlinear Sci. Appl. 2 (2009), no. 4, 251-259.

12.
M. Eshaghi Gordji, S. Abbaszadeh, and C. Park, On the stability of generalized mixed type quadratic and quartic functional equation in quasi-Banach spaces, J. Ineq. Appl. 2009 (2009), Article ID 153084, 26 pages.

13.
M. Eshaghi Gordji and M. Bavand-Savadkouhi, On approximate cubic homomorphisms, Adv. Difference Equ. 2009 (2009), Art. ID 618463, 11 pp., doi:10.1155/2009/618463. crossref(new window)

14.
M. Eshaghi Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces, Abstr. Appl. Anal. 2009 (2009), Art. ID 417473, 1-14.

15.
M. Eshaghi Gordji, A. Ebadian, and S. Zolfaghari, Stability of a functional equation deriving from cubic and quartic functions, Abs. Appl. Anal. 2008 (2008), Article ID 801904, 17 pages.

16.
M. Eshaghi Gordji, M. B. Ghaemi, S. Kaboli Gharetapeh, S. Shams, and A. Ebadian, On the stability of J*-derivations, J. Geom. Phys. 60 (2010), no. 3, 454-459. crossref(new window)

17.
M. Eshaghi Gordji, M. B. Ghaemi, and H. Majani, Generalized Hyers-Ulam-Rassias Theorem in Menger Probabilistic Normed Spaces, Discrete Dyn. Nat. Soc. 2010 (2010), Art. ID 162371, 11 pp.

18.
M. Eshaghi Gordji, M. B. Ghaemi, H. Majani, and C. Park, Generalized Ulam-Hyers stability of Jensen functional equation in Sherstnev PN spaces, J. Inequal. Appl. 2010 (2010), Art. ID 868193, 14 pp.

19.
M. Eshaghi Gordji and N. Ghobadipour, Stability of ($\alpha,\beta,\gamma$)-derivations on Lie C*-algebras, Int. J. Geom. Methods Mod. Phys. 7 (2010), no. 7, 1093-1102. crossref(new window)

20.
M. Eshaghi Gordji, S. Kaboli Gharetapeh, T. Karimi, E. Rashidi, and M. Aghaei, Ternary Jordan *-derivations in C*-ternary algebras, J. Comput. Anal. Appl. 12 (2010), no. 2, 463-470.

21.
M. Eshaghi Gordji, S. Kaboli-Gharetapeh, C. Park, and S. Zolfaghri, Stability of an additive-cubic-quartic functional equation, Adv. Difference Equ. 2009 (2009), Article ID 395693, 20 pages.

22.
M. Eshaghi Gordji, S. Kaboli Gharetapeh, J. M. Rassias, and S. Zolfaghari, Solution and stability of a mixed type additive, quadratic and cubic functional equation, Adv. Difference Equ. 2009 (2009), Article ID 826130, 17 pages.

23.
M. Eshaghi Gordji, T. Karimi, and S. Kaboli Gharetapeh, Approximately n-Jordan homomorphisms on Banach algebras, J. Inequal. Appl. 2009 (2009), Article ID 870843, 8 pages.

24.
M. Eshaghi Gordji and H. Khodaei, Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces, Nonlinear Anal. 71 (2009), no. 11, 5629-5643. crossref(new window)

25.
M. Eshaghi Gordji and H. Khodaei, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equa- tions, Abstr. Appl. Anal. 2009 (2009), Article ID 923476, 11 pages.

26.
M. Eshaghi Gordji and H. Khodaei, The fixed point method for fuzzy approximation of a functional equation associated with inner product spaces, Discrete Dyn. Nat. Soc. 2010 (2010), Article ID 140767, 15 pages, doi:10.1155/2010/140767. crossref(new window)

27.
M. Eshaghi Gordji, H. Khodaei, and R. Khodabakhsh, General quartic-cubic-quadratic functional equation in non-Archimedean normed spaces, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 72 (2010), no. 3, 69-84.

28.
M. Eshaghi Gordji and A. Najati, Approximately J*-homomorphisms: A fixed point approach, J. Geom. Phys. 60 (2010), no. 5, 809-814. crossref(new window)

29.
M. Eshaghi Gordji, J. M. Rassias, and N. Ghobadipour, Generalized Hyers-Ulam sta- bility of the generalized (n; k)-derivations, Abstr. Appl. Anal. 2009 (2009), Article ID 437931, 8 pages.

30.
M. Eshaghi Gordji and M. B. Savadkouhi, Approximation of generalized homomorphisms in quasi-Banach algebras, Analele Univ. Ovidius Constata, Math series 17 (2009), no. 2, 203-214.

31.
M. Eshaghi Gordji and M. B. Savadkouhi, Stability of cubic and quartic functional equations in non-Archimedean spaces, Acta Appl. Math. 110 (2010), no. 3, 1321-1329. crossref(new window)

32.
M. Eshaghi Gordji and M. B. Savadkouhi, Stability of mixed type cubic and quartic functional equations in random normed spaces, J. Inequal. Appl. 2009 (2009), Article ID 527462, 9 pages.

33.
M. Eshaghi Gordji and M. B. Savadkouhi, Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces, Appl. Math. Lett. 23 (2010), no. 10, 1198-1202. crossref(new window)

34.
M. Eshaghi Gordji, M. B. Savadkouhim, and M. Bidkham, Stability of a mixed type additive and quadratic functional equation in non-Archimedean spaces, J. Comput. Anal. Appl. 12 (2010), no. 2, 454-462.

35.
M. Eshaghi Gordji, M. B. Savadkouhi, and C. Park, Quadratic-quartic functional equa- tions in RN-spaces, J. Inequal. Appl. 2009 (2009), Article ID 868423, 14 pages.

36.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434. crossref(new window)

37.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately ad- ditive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

38.
P. Gavruta and L. Gavruta, A new method for the generalized Hyers-Ulam-Rassias stability, Int. J. Nonlinear Anal. Appl. 1 (2010), no. 2, 11-18.

39.
N. Ghobadipour, M. Eshaghi gordji, A. Ebadian, and Rassias, A perturbation of double derivations on Banach algebras, Commun. Math. Anal. 11 (2011), no. 1, 51-60.

40.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA 27 (1941), 222-224. crossref(new window)

41.
D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998.

42.
K. W. Jun and H. M. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), 267-278.

43.
K. W. Jun, H. M. Kim, and I. S. Chang, On the Hyers-Ulam stability of an Euler- Lagrange type cubic functional equation, J. Comput. Anal. Appl. 7 (2005), no. 1, 21-33.

44.
S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press Inc., Palm Harbor, Florida, 2001.

45.
S.-M. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3137-3143. crossref(new window)

46.
S.-M. Jung, Stability of the quadratic equation of Pexider type, Abh. Math. Sem. Univ. Hamburg 70 (2000), 175-190. crossref(new window)

47.
P. Kannappan, Quadratic functional equation and inner product spaces, Results Math. 27 (1995), no. 3-4, 368-372. crossref(new window)

48.
H. Khodaei and M. Kamyar, Fuzzy approximately additive mappings, Int. J. Nonlinear Anal. Appl. 1 (2010), no. 2, 44-53.

49.
H. Khodaei and Th. M. Rassias, Approximately generalized additive functions in several variables, Int. J. Nonlinear Anal. Appl. 1 (2010), 22-41.

50.
S. H. Lee, S. M. Im, and I. S. Hawng, Quartic functional equation, J. Math. Anal. Appl. 307 (2005), no. 2, 387-394. crossref(new window)

51.
A. K. Mirmostafaee, Stability of Quartic Mappings in Non-Archimedean Normed Spaces, Kyungpook Math. J. 49 (2009), 289-297. crossref(new window)

52.
A. Najati, On the stability of a quartic functional equation, J. Math. Anal. Appl. 340 (2008), no. 1, 569-574. crossref(new window)

53.
A. Najati, Hyers-Ulam-Rassias stability of a cubic functional equation, Bull. Korean Math. Soc. 44 (2007), no. 4, 825-840. crossref(new window)

54.
A. Najati and F. Moradlou, Stability of an Euler-Lagrange type cubic functional equa- tion, Turkish J. Math. 33 (2009), no. 1, 65-73.

55.
A. Najati and F. Moradlou, Stability of a mixed additive, quadratic and cubic functional equation in quasi- Banach spaces, Aust. J. Math. Anal. Appl. 5 (2008), no. 2, 10-21.

56.
A. Najati and G. Zamani Eskandani, Stability of a mixed additive and cubic functional equation in quasi-Banach spaces, J. Math. Anal. Appl. 342 (2008), no. 2, 1318-1331. crossref(new window)

57.
A. Najati and C. Park, On the stability of a cubic functional equation, Acta Math. Sin. (Engl. Ser.) 24 (2008) no. 12, 1953-1964. crossref(new window)

58.
C. Park, On an approximate automorphism on a C*-algebra, Proc. Amer. Math. Soc. 132 (2004), no. 6, 1739-1745. crossref(new window)

59.
C. Park, On the stability of the orthogonally quartic functional equation, Bull. Iranian Math. Soc. 31 (2005), no. 1, 63-70.

60.
C. Park and M. E. Gordji, Comment on "Approximate ternary Jordan derivations on Banach ternary algebras" [Bavand Savadkouhi et al. J. Math. Phys. 50, 042303 (2009)] [MR2513974], J. Math. Phys. 51 (2010), no. 4, 044102, 7 pp.

61.
C. Park and A. Najati, Generalized additive functional inequalities in Banach algebras, Int. J. Nonlinear Anal. Appl. 1 (2010), no. 2, 54-62.

62.
C. Park and J. M. Rassias, Stability of the Jensen-type functional equation in C*- algebras: A Fixed Point Approach, Abstr. Appl. Anal. 2009 (2009), Art. ID 360432, 1-17, Doi:10.1155/2009/360432. crossref(new window)

63.
C. Park and J. M. Rassias, Isomorphisms in unital C*-algebras, Int. J. Nonlinear Anal. Appl. 1 (2010), no. 2, 1-10.

64.
J. M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), no. 1, 126-130. crossref(new window)

65.
J. M. Rassias, On Approximation of approximately linear mappings by linear mappings, Bull. Sci. Math. (2) 108 (1984), no. 4, 445-446.

66.
J. M. Rassias, On a new approximation of approximately linear mappings by linear mappings, Discuss. Math. 7 (1985), 193-196.

67.
J. M. Rassias, Solution of a problem of Ulam, J. Approx. Theory 57 (1989), no. 3, 268-273. crossref(new window)

68.
J. M. Rassias, On the stability of the Euler-Lagrange functional equation, Chinese J. Math. 20 (1992), no. 2, 185-190.

69.
J. M. Rassias, Solution of a stability problem of Ulam, Discuss. Math. 12 (1992), 95-103.

70.
J. M. Rassias, On the stability of the non-linear Euler-Lagrange functional equation in real normed linear spaces, J. Math. Phys. Sci. 28 (1994), no. 5, 231-235.

71.
J. M. Rassias, On the stability of a multi-dimensional Cauchy type functional equation, Ge- ometry, analysis and mechanics, 365-376, World Sci. Publ., River Edge, NJ, 1994.

72.
J. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

73.
J. M. Rassias, New characterization of inner product spaces, Bull. Sci. Math. 108 (1984), no. 1, 95-99.

74.
Th. M. Rassias, P. Semrl, On the behaviour of mappings which do not satisfy Hyers- Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993. crossref(new window)

75.
K. Ravi, M. Arunkumar, and J. M. Rassias, Ulam stability for the orthogonally general Euler-Lagrange type functional equation, Int. J. Math. Stat. 3 (2008), 36-46.

76.
B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Elsevier North Holand, New York, 1983.

77.
A. N. Serstnev, On the motion of a random normed space, Dokl. Akad. Nauk SSSR 149 (1963), 280-283; English translation in Soviet Math. Dokl. 4 (1963), 388-390.

78.
S. Shakeri, R. Saadati, and C. Park, Stability of the quadratic functional equation in non-Archimedean L-fuzzy normed spaces, Int. J. Nonlinear Anal. Appl. 1 (2010), no. 2, 72-83.

79.
F. Skof, Local properties and approximation of operators, Geometry of Banach spaces and related topics (Italian) (Milan, 1983). Rend. Sem. Mat. Fis. Milano 53 (1983), 113- 129 (1986).

80.
S. M. Ulam, Problems in Modern Mathematics, Chapter VI, Science Editions, Wiley, New York, 1964.